# SDR SWAA2021071613612

- Difficulty date: September 2, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG WW LT AFT PANEL 113BW AN MATING SURFACE HAS FRETTING CORROSION MKD DOT 60-029 / AFTER FURTHER VISUAL INSPECTION ON NLG WHEEL WELL CAVITY AFT PANEL (DOOR) #113BW FOUND FRETTING CORROSION AROUND INSTALLATION HOLES TO DEEP. FOUND OUT OF LIMITS DUE TO PROXIMITY TO THE INSTALLATION HOLES. REPLACED PANEL (DOOR) REF B737-700 SRM 53-10-14-1A-2 AND AMM 53-14-01-420-801. PANEL #113BW WILL BE INSTALLED ON ROUTINE CARD # JPANEL-115-CLOSE
